# SDR ALGA095231

- Difficulty date: June 10, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N487AL
- Make and model: Bell 407
- Aircraft serial: 53204
- Aircraft time: 3,905 hours
- Engine: Allsn 250C47B
- Engine time: 2,105 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 23071895
- Part serial: NN505557
- Condition: Spalled
- Location: M/R Gearbox
- Part time: 134 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPALLING ON GEAR TEETH, THIS IS A RECURRING EVENT ON C-47 GEARBOXES.  REPLACED GEAR W/NEW PART.
